# SDR ASAA2022102540471

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 2,147 hours, 642 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Indication
- Location: Speed Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATES ON MASTER CAUTION RECALL, GOES OUT WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE TEST OF THE DFCS CHANNEL A - AND - B BOTH TESTS SHOW PASS FAULT CLEARED.
